MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 884838070974
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Block a2: date of birth not provided.Block c: not applicable for this device.Block d4: serial # not applicable for this device.Blocks d6 & d7: not applicable for this device.Block g2: study name - (b)(4).Blocks h3 & h6: the altatrack guidewire was not returned for evaluation, thus no returned product investigation was performed.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that during a peripheral therapeutic aaa repair procedure, a altatrack berenstein catheter was delivered over an.035" altatrack guidewire.After navigation, the guidewire likely created a dissection plain in the sma, requiring stent placement.The procedure was completed with conventional devices and the patient was stable throughout the procedure.The patient was discharged as expected.This adverse event is being submitted because the altatrack guidewire likely caused a dissection, and required stent placement.There was no alleged malfunction with the altatrack guidewire.
 
Additional Manufacturer Narrative
Blocks d9 & g3: the altatrack guidewire was returned and evaluated by the manufacturer.Block h3: the altatrack guidewire was visually inspected and no defects were found.Block h6: as no damage was observed on the returned guidewire, the probable cause of the reported failure could not be determined by the investigation.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
sinem acar
veenpluis 6
best 5684 -PC
NL   5684 PC
31643215596
MDR Report Key16906303
Report Number3003768277-2023-10504
Device Sequence Number6819175
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)231109(10)7276921
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
Report Date (Section F) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number884838070974
Device Catalogue Number432207013483
Device Lot Number7276921
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2023
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer06/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE: 14F DRYSEAL INTRODUCER SHEATH.; MEDTRONIC: 7F APTUS TOURGUIDE INTRODUCER SHEATH.; PHILIPS: 5.5F ALTATRACK BRN CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA06/13/2023